Object

Title: Topological Methods in Nonlinear Analysis, Vol. 5 no 2, (1995)

Date:

1995

Resource Type:

czasopismo

Publisher:

Juliusz Schauder Center

Place of publication:

Toruń

Format:

image/x.djvu

Original identifier:

038186

Language:

eng

Digital object identifier:

OC 0166

Rights:

Wszystkie prawa zastrzeżone

Rights Holder:

Uniwersytet Mikołaja Kopernika w Toruniu

License:

Licencja UMK

Access Rights:

Dla wszystkich w zakresie dozwolonego użytku

Resource Identifier:

oai:kpbc.umk.pl:22291

Digitalisation:

Biblioteka Uniwersytecka w Toruniu

Original in:

Biblioteka Uniwersytecka w Toruniu

Object collections:

Last modified:

Jan 2, 2012

In our library since:

Aug 23, 2006

Number of object content hits:

878

Number of object content views in DjVu format

881

All available object's versions:

https://kpbc.uci.umk.pl/publication/7452

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information